# SDR 08FDEA04472

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7772501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LEFT STA 1701 LONGERON 50 FOUND CRACKED.  FABRICATED AS PER EA 1-5310-122601.  INSTALLED AS PER SRM 53-10-00. FABRICATED AS PER DRAWING AFA7772.  LONGERON REMOVED AND REPLACED AS PER SRM 53-10-00.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
